Differential transformations of parabolic second-order operators in the plane

Тип публикации: статья из журнала

Год издания: 2009

Идентификатор DOI: 10.1134/S0081543809030134

Аннотация: Darboux's classical results about transformations of second-order hyperbolic equations by means of differential substitutions are extended to the case of parabolic equations of the form Lu = (D (x) (2) + a(x, y)D (x) + b(x, y)D (y) + c(x, y))u = 0. We prove a general theorem that provides a way to determine admissible differential substitutions for such parabolic equations. It turns out that higher order transforming operators can always be represented as a composition of first-order operators that define a series of consecutive transformations. The existence of inverse transformations imposes some differential constrains on the coefficients of the initial operator. We show that these constraints may imply famous integrable equations, in particular, the Boussinesq equation.

Ссылки на полный текст

Издание

Журнал: PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS

Выпуск журнала: Vol. 266, Is. 1

Номера страниц: 219-227

ISSN журнала: 00815438

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Tsarev S.P. (Institute of Mathematics,Siberian Federal University)
  • Shemyakova E. (Research Institute for Symbolic Computation,J. Kepler University)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.